| Model Number |
SC-2318-70 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
12/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a draining incision at the lead incision site.All components were explanted, and patient was doing well postoperatively.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred the day the system was explanted.D2b: lgw - qrb.Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc2318700, model: sc-2318-70, serial: (b)(6), batch: 5004872, udi: (b)(4).Product family: scs-lead fixation, upn: m365sc43180, model: sc-4318, batch: 36907915, udi: (b)(4).Product family: scs-ipg-r-mri, upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 803852, udi: (b)(4).
Event or Problem Description
It was reported that the patient had a draining incision at the lead incision site.All components were explanted, and patient was doing well postoperatively.Additional information was received that the explanted products will not be returned per hospital policy.
Additional Manufacturer Narrative
Investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
Event or Problem Description